JURNAL SILOGISME : Kajian Ilmu Matematika dan Pembelajarannya
Vol 1, No 1 (2016): Juni 2016

Persamaan Differensial Parsial Difusi Homogen pada Selang , dengan Kondisi Batas Dirichlet dan Neumann

Utomo, Rukmono Budi (Unknown)



Article Info

Publish Date
29 Nov 2016

Abstract

This paper examines the Partial Differential Equations (PDP) Homogeneous Diffusions on the interval , with Dirichlet and Neumann boundary conditions. Research done by understanding in advance of the general form of differential equations homogeneous diffusions without boundary conditions and find solutions completion. Once the research is done by introducing a common form PDP Diffusions Homogeneous with Dirichlet and Neumann boundary conditions and their completion. In this paper also included examples of the application of PDP Heat homogeneous for both types of the boundary conditions and the analysis.

Copyrights © 2016






Journal Info

Abbrev

silogisme

Publisher

Subject

Mathematics

Description

Silogisme : Kajian Ilmu Matematika dan Pembelajarannya, adalah sebuah jurnal yang diterbitkan oleh Fakultas Keguruan dan Ilmu Pendidikan Universitas Muhammadiyah Ponorogo (Unmuh Ponorogo) bekerjasama dengan Lembaga Penelitian dan Pengabdian Kepada Masyarakat Universitas Muhammadiyah Ponorogo. ...